# SDR DALA2021020100590

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 55,149 hours, 25,438 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 CORROSION UPPER SURFACE LOCATED AT TRAILING EDGE AREA AND AT LEVEL OF RIB 10 ON RT WING.  CORRECTIVE ACTION EVALUATED REWORKED AREA PER A320 SRM 57-21-11-283-013.
